Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convex curves, Radon transforms and convolution operators defined by singular measures


Authors: Fulvio Ricci and Giancarlo Travaglini
Journal: Proc. Amer. Math. Soc. 129 (2001), 1739-1744
MSC (2000): Primary 42B10
Published electronically: October 31, 2000
MathSciNet review: 1814105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $\Gamma$ be a convex curve in the plane and let $\mu \in M(\mathbb{R}^{2})$ be the arc-length measure of $\Gamma.$ Let us rotate $\Gamma$ by an angle $\theta $ and let $\mu_{\theta }$ be the corresponding measure. Let $T f(x,\theta)=f*\mu _{\theta }(x)$. Then \begin{equation*}\Vert Tf\Vert _{L^{3}(\mathbb{T}\times \mathbb{R}^{2})}\leq c\Vert f\Vert _{L^{3/2}(\mathbb{R}^{2})}. \end{equation*} This is optimal for an arbitrary $\Gamma $. Depending on the curvature of $\Gamma $, this estimate can be improved by introducing mixed-norm estimates of the form \begin{equation*}\left \Vert Tf \right \Vert _{L^{s}\left (\mathbb{T} ,L^{p^{\pr... ...c\left \Vert f\right \Vert _{L^{p}\left (\mathbb{R}^{2}\right)} \end{equation*} where $p$ and $p^{\prime }$ are conjugate exponents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10


Additional Information

Fulvio Ricci
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy
Email: fricci@polito.it

Giancarlo Travaglini
Affiliation: Dipartimento di Matematica e Applicazioni, Università di Milano Bicocca, Via Bicocca degli Arcimboldi 8, 20126 Milano, Italy
Email: travaglini@matapp.unimib.it

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05751-8
PII: S 0002-9939(00)05751-8
Keywords: Convolution operators, singular measures, Radon transforms
Received by editor(s): May 15, 1999
Received by editor(s) in revised form: September 27, 1999
Published electronically: October 31, 2000
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society